# SDR CALA0700440

- Difficulty date: July 18, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N63305
- Make and model: Boeing 7373T0
- Aircraft serial: 23356
- Aircraft time: 63,357 hours, 34,281 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65479592
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A CRACK IN THE AFT CARGO DOOR CUTOUT STA 794.3 FRAME.  THE FRAME WAS REPAIRED IAW ECRA 5311-01344.
